# SDR DALA13015266313

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 59,482 hours, 7,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLOPING SHEAR WEB TO SUPPORTING STRUCTING BS 1120 LT FOUND CRACKED.  CRACK REPAIRED IAW SRM 53-40-30, REPAIR 3.
